# SDR DLM88060115

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 42,838 hours, 33,468 cycles
- Engine: Pwa JT8D
- Engine time: 9,115 hours, 16,027 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Part serial: P80455
- Condition: Leaking
- Location: Apu
- Part time: 9,115 hours, 16,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: F, A

## Discrepancy

F/A REPORTED SMOKE IN CAPT'S SIDE AFT LAV CLIMBING THRU 9000 FT.  F/A DISCHARGED HALON FIRE EXT IN LAV.  A/C RETURNED TO GATE, ON ARRIVAL FOUND APU GEARBOX OIL LEAK AT FITTING FOR CHIP DETECTOR.  OIL CONTAMINATED APU AIR INLET.  REPAIRED SAME.
